# SDR UPS96821009

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Part number: 5708458503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  DLY.  EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK.  OPS CHK, PART NR ON 60-1223-5, S/N 286, OFF 5708458-503, OFF A056.
